MathSciNet Relay Station
MathSciNet bibliographic data
MR2439419 (2009g:11010) 11B13 (11B34)
Yu, Gang Upper bounds for finite additive 2-bases. Proc. Amer. Math. Soc. 137 (2009), no. 1, 11–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement